MathSciNet Relay Station
MathSciNet bibliographic data
MR2677879 42C05 (12D10 33C45)
Mastroianni, Giuseppe; Totik, Vilmos Uniform spacing of zeros of orthogonal polynomials. Constr. Approx. 32 (2010), no. 2, 181–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement